On nonlinear Fredholm equations in Banach spaces

Mostafa Bachar, Mohamed Amine Khamsi

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this work, we discuss the existence of solutions to the Fredholm integral equation x(t) =g(t) + ∫01f(t,s,x(s))ds, in the spaces [inline-equation], LP(I) (1 ≤ p < +∞) and L(I). The results obtained seem to be new and improve on known similar results.

Original languageBritish English
Pages (from-to)2215-2223
Number of pages9
JournalJournal of Nonlinear and Convex Analysis
Issue number11
StatePublished - 2016


  • Fixed point
  • Fredholm equations
  • Integral equations
  • Ishikawa-Krasnoselskii iteration
  • Lebesgue measure
  • Monotone mapping
  • Nonexpansive mapping


Dive into the research topics of 'On nonlinear Fredholm equations in Banach spaces'. Together they form a unique fingerprint.

Cite this